# SDR FE62004F00002

- Difficulty date: July 27, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N455BK
- Make and model: Braero HS125700A
- Aircraft serial: NA0256
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Indicator
- Part number: ST3400
- Part serial: 1386
- Condition: Malfunctioned
- Location: Taws/Rmi
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE SANDEL TAWS/RMI SHOWS SIGNIFICANT BEARING ERRORS ON HEADING GREATER THAN 359 DEGREES OR LESS THAN 0 DEGREES.  THIS PROBLEM WAS DISCOVERED IN FLIGHT AND VALIDATED THROUGH GROUND TESTING OF NUMEROUS UNITS.  PROBABLE CAUSE OF MALFUNCTION IS SOFTWARE.  THE ST34 TAWS/RMI IS NOT RECOMMENDED FOR NAVIGATION AT THIS TIME.
